# SDR DHL2003805012

- Difficulty date: October 28, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 1 Fire Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENGINE FIRE ON NR 1.  PERFORMED EMERGENCY CHECKLIST.  FIRE INDICATION STILL CONTINUED.  PER CREW REPORT B-LOOP AT FAULT.  INSPECTED ENGINE NO SIGNS OF FIRE EVIDENT.  DEFERRED B-LOOP PER MEL 26-2-3 DMI NR 14565.  FIRE BOTTLE NR 1 WAS DISCHARGED REF ITEM 1P LOG PAGE 360357.  FIRE BOTTLE NR 2 WAS DISCHARGED REF ITEM 1P LOG PAGE 360357.  REMOVED AND REPLACED NR 1 FIRE BOTTLE IAW SMM 26-20-01.  OPS CHECKED GOOD.  REMOVED AND REPLACED NR 2 FIRE BOTTLE IAW SMM 26-20-01.  OPS CHECKED GOOD.  REPLACE NR 1 ENGINE FIRE DETECTOR CONTROL UNIT PRECAUTIONARY.  REMOVED AND REPLACED NR 1 ENGINE FIRE DETECTOR CONTROL UNIT IAW 26-10-2.  OPS GOOD.  DMI 14565 ENGINE FIRE ON NR 1 PERFORMED EMERGENCY (PER CREW LOOP-B).
